# SDR DALA2019062103703

- Difficulty date: June 21, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 46,092 hours, 31,944 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PAN BTW BEAM 1 TO BEAM 2 AND STA 994 AT AFT CARGO DOOR (C2). NRC 00439: AREA WAS REPAIRED PER ER/A 579043-14 REV. ORIG. AND ETI-17-19-074, REV 2. (LP #1133339)
